MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SDI CABLE 8.5M

OLYMPUS MEDICAL SYSTEMS CORP. SDI CABLE 8.5M
Model Number MAJ-1912
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus medical systems corp.(omsc), but returned to olympus repair center for evaluation.Olympus repair center checked the device's appearance and confirmed that there were some broken parts.Olympus repair center could not confirm the reported phenomenon.The exact cause of the reported event could not be conclusively determined at this time.If significant additional information is received, this report will be supplemented.
 
Event or Problem Description
During the preparation for use, the user found that the endoscopic image on the monitor became a blackout when the user used the device in combination with two cv-190 and 3dv-190 (these are the video system center).There was no problem with the main monitor, however, the sub monitor and wall input had problems.This phenomenon did not occur every time but occasionally.The user reconnected the cable and the phenomenon was resolved.The user completed the procedure with the device.There was no report of patient injury associated with this event.The user facility did not provide other detailed information.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.Olympus medical systems corp.(omsc) investigated the device.However, omsc could not reproduce the reported phenomenon.Device history record review indicates that the product was manufactured and tested in accordance with all applicable procedures and met all final product release criteria.The exact cause of the reported event could not be conclusively determined.Omsc surmised that this phenomenon attributed to the following.The signal from the video system center was cut off due to a partial disconnection of the cable.Aging deterioration may have caused a temporary malfunction of the circuit board because over 7 years have passed since the device was manufactured.If significant additional information is received, this report will be supplemented.

Brand Name
SDI CABLE 8.5M
Common Device Name
SDI CABLE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key12005961
Report Number8010047-2021-07570
Device Sequence Number3197001
Product Code FDF
UDI-Device Identifier04953170304866
UDI-Public04953170304866
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1912
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date07/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1